Skip to Main content Skip to Navigation
Journal articles

Du double principe d'unicité en matière de sécurité sociale

Résumé : Civ. 2e, 18 juin 2015, n° 14-19.890
Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-02238694
Contributor : Projet Droit2hal <>
Submitted on : Thursday, August 1, 2019 - 2:23:42 PM
Last modification on : Friday, August 2, 2019 - 2:54:11 AM

Identifiers

  • HAL Id : halshs-02238694, version 1

Collections

Citation

Jean-Michel Jude. Du double principe d'unicité en matière de sécurité sociale. Revue Critique de Droit International Privé, Dalloz, 2016, pp.360. ⟨halshs-02238694⟩

Share

Metrics

Record views

14